# SDR SWAA2024100442780

- Difficulty date: September 28, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H SIDE EXTERIOR; AFT OVERWING; EMERGENCY EXIT LIGHT INOP<[01] RE-LAMPED R/H SIDE EXTERIOR; AFT OVERWING; EMERGENCY EXIT LIGHT AS PER AMM REF 33-51-04-960-801. TEST PASS;[02] VERIFIED STEP 1.
